No Cover Image

Journal article 323 views

Stability of numerical solution to pantograph stochastic functional differential equations

Hao Wu, Junhao Hu Orcid Logo, Chenggui Yuan Orcid Logo

Applied Mathematics and Computation, Volume: 431, Start page: 127326

Swansea University Author: Chenggui Yuan Orcid Logo

  • Accepted Manuscript under embargo until: 15th June 2023
Published in: Applied Mathematics and Computation
ISSN: 0096-3003
Published: Elsevier BV 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Exponential stability; Polynomial stability; Euler–Maruyama; PSFDEs
College: Faculty of Science and Engineering
Funders: Supported in part by NNSFC (61876192, 11626236) and the Fundamental Research Funds for the Central Universities of South-Central University for Nationalities (CZY15017, KTZ20051, CZT20020).
Start Page: 127326